# SDR P5CA2018091100225

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Part number: NA51097AD47
- Condition: Loose
- Location: Translating Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSEN RIVETS NR 2 LT TRANSLATING COWL LOWER SIDE FAIRING. REMOVE DAMAGE RIVETS IAW SRM 51-40-02-06-0 REV 108. INSTALL NEW RIVETS IAW SRM 51-40-02-06-0 REV 108 AND IPC 78-32-31 REV 80. JOB COMPLETED AND COND CHK.
